MathSciNet Relay Station
MathSciNet bibliographic data
MR1628263 (99f:35085) 35K57 (35B40 35R35 76S05)
Bandle, Catherine; Nanbu, Tokumori; Stakgold, Ivar Porous medium equation with absorption. SIAM J. Math. Anal. 29 (1998), no. 5, 1268–1278 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement